Alert archive / Mississippi / River Flood Warnings in 2022
River Flood Warning 36, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Apr 18, 2022, 8:46 AM CDT for George County, Greene County, Perry County, Mississippi. It took effect at Apr 18, 2022, 5:00 PM CDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2022, 8:46 AM CDT (13:46 UTC)
- In effect from
- Apr 18, 2022, 5:00 PM CDT
- Expired
- Apr 23, 2022, 9:08 PM CDT
- In force
- 5 days
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties George County, MS, Greene County, MS, Perry County, MS
The radar
The Mobile radar (KMOB), 75 km from the middle of the area, began a volume at 13:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Leaf River near McLain (MCLM6).
- Action stage
- 13 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02475000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
519
WGUS44 KMOB 181346
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
846 AM CDT Mon Apr 18 2022
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Mississippi...
Leaf Near Mclain affecting Greene, Perry and George Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-191400-
/O.NEW.KMOB.FL.W.0036.220418T2200Z-000000T0000Z/
/MCLM6.1.ER.220418T2200Z.220421T1200Z.000000T0000Z.NO/
846 AM CDT Mon Apr 18 2022
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf Near Mclain.
* WHEN...From this afternoon until further notice.
* IMPACTS...At 24.0 feet, Some county roads in the area will become
flooded.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Monday the stage was 16.9 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon and continue rising to a crest of 23.5
feet Thursday morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$11 follow-up statements
292
WGUS84 KMOB 190253
FLSMOB
Flood Statement
National Weather Service Mobile AL
953 PM CDT Mon Apr 18 2022
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near Mclain affecting Greene, Perry and George Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-111-200300-
/O.CON.KMOB.FL.W.0036.000000T0000Z-000000T0000Z/
/MCLM6.1.ER.220418T2002Z.220421T1200Z.000000T0000Z.NO/
953 PM CDT Mon Apr 18 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Leaf Near Mclain.
* WHEN...Until further notice.
* IMPACTS...At 24.0 feet, Some county roads in the area will become
flooded.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Monday the stage was 18.8 feet.
- Forecast...The river is expected to rise to a crest of 23.5
feet Thursday morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$222
WGUS84 KMOB 191410
FLSMOB
Flood Statement
National Weather Service Mobile AL
910 AM CDT Tue Apr 19 2022
...The Flood Warning continues for the following river in
Mississippi...
Leaf Near Mclain affecting Greene, Perry and George Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-201415-
/O.EXT.KMOB.FL.W.0036.000000T0000Z-220424T0824Z/
/MCLM6.1.ER.220418T2002Z.220421T1200Z.220424T0224Z.NO/
910 AM CDT Tue Apr 19 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf Near Mclain.
* WHEN...Until early Sunday morning.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Tuesday the stage was 19.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 AM CDT Tuesday was 19.8 feet.
- Forecast...The river is expected to rise to a crest of 21.5
feet Thursday morning. It will then fall below flood stage
late Saturday evening.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$583
WGUS84 KMOB 200210
FLSMOB
Flood Statement
National Weather Service Mobile AL
910 PM CDT Tue Apr 19 2022
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near Mclain affecting Greene, Perry and George Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-111-210215-
/O.CON.KMOB.FL.W.0036.000000T0000Z-220424T0824Z/
/MCLM6.1.ER.220418T2002Z.220421T1200Z.220424T0224Z.NO/
910 PM CDT Tue Apr 19 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY SUNDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Leaf Near Mclain.
* WHEN...Until early Sunday morning.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Tuesday the stage was 20.4 feet.
- Forecast...The river is expected to rise to a crest of 21.5
feet Thursday morning. It will then fall below flood stage
late Saturday evening.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
JFP934
WGUS84 KMOB 201602
FLSMOB
Flood Statement
National Weather Service Mobile AL
1102 AM CDT Wed Apr 20 2022
...The Flood Warning continues for the following river in
Mississippi...
Leaf Near Mclain affecting Greene, Perry and George Counties.
For the Leaf River...including Mclain...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-111-211615-
/O.EXT.KMOB.FL.W.0036.000000T0000Z-220424T0712Z/
/MCLM6.1.ER.220418T2002Z.220421T0600Z.220424T0112Z.NO/
1102 AM CDT Wed Apr 20 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Leaf Near Mclain.
* WHEN...Until early Sunday morning.
* IMPACTS...At 18 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 10:15 AM CDT Wednesday the stage was 20.8 feet.
- Forecast...The river is expected to rise to a crest of 21
feet just after midnight tonight. It will then fall below
flood stage Saturday evening.
- Flood stage is 18 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
BAB288
WGUS84 KMOB 210208
FLSMOB
Flood Statement
National Weather Service Mobile AL
908 PM CDT Wed Apr 20 2022
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near Mclain affecting Greene, Perry and George Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-220215-
/O.EXT.KMOB.FL.W.0036.000000T0000Z-220423T0700Z/
/MCLM6.1.ER.220418T2002Z.220420T2300Z.220423T0100Z.NO/
908 PM CDT Wed Apr 20 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf Near Mclain.
* WHEN...Until early Saturday morning.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Wednesday the stage was 20.8 feet.
- Forecast...The river is expected to fall below flood stage
Friday evening and continue falling to 9.2 feet Monday
evening.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
MM075
WGUS84 KMOB 211532
FLSMOB
Flood Statement
National Weather Service Mobile AL
1032 AM CDT Thu Apr 21 2022
...The Flood Warning continues for the following river in
Mississippi...
Leaf Near Mclain affecting Greene, Perry and George Counties.
For the Leaf River...including Mclain...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-111-221545-
/O.EXT.KMOB.FL.W.0036.000000T0000Z-220423T2024Z/
/MCLM6.1.ER.220418T2002Z.220421T0530Z.220423T1424Z.NO/
1032 AM CDT Thu Apr 21 2022
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY AFTERNOON...
* WHAT...Minor flooding is occurring.
* WHERE...Leaf Near Mclain.
* WHEN...Until Saturday afternoon.
* IMPACTS...At 18 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Thursday the stage was 20.8 feet.
- Forecast...The river is expected to fall below flood stage
late Saturday morning and continue falling to 12.1 feet
Tuesday morning.
- Flood stage is 18 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
BAB978
WGUS84 KMOB 220141
FLSMOB
Flood Statement
National Weather Service Mobile AL
841 PM CDT Thu Apr 21 2022
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near Mclain affecting Greene, Perry and George Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-230145-
/O.EXT.KMOB.FL.W.0036.000000T0000Z-220423T1800Z/
/MCLM6.1.ER.220418T2002Z.220421T0530Z.220423T1200Z.NO/
841 PM CDT Thu Apr 21 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf Near Mclain.
* WHEN...Until early Saturday afternoon.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Thursday the stage was 20.7 feet.
- Forecast...The river is expected to fall below flood stage
Saturday morning and continue falling to 10.9 feet Tuesday
evening.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$501
WGUS84 KMOB 221437
FLSMOB
Flood Statement
National Weather Service Mobile AL
937 AM CDT Fri Apr 22 2022
...The Flood Warning is extended for the following rivers in
Mississippi...
Leaf Near Mclain affecting Greene, Perry and George Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-111-231445-
/O.EXT.KMOB.FL.W.0036.000000T0000Z-220424T0234Z/
/MCLM6.1.ER.220418T2002Z.220421T0530Z.220423T2034Z.NO/
937 AM CDT Fri Apr 22 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf Near Mclain.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 18 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Friday the stage was 20.4 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow afternoon and continue falling to 9.2 feet Wednesday
morning.
- Flood stage is 18 feet.
- www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$377
WGUS84 KMOB 230215
FLSMOB
Flood Statement
National Weather Service Mobile AL
915 PM CDT Fri Apr 22 2022
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near Mclain affecting Greene, Perry and George Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-232315-
/O.EXT.KMOB.FL.W.0036.000000T0000Z-220423T2308Z/
/MCLM6.1.ER.220418T2002Z.220421T0530Z.220423T1708Z.NO/
915 PM CDT Fri Apr 22 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf Near Mclain.
* WHEN...Until tomorrow evening.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Friday the stage was 19.9 feet.
- Forecast...The river is expected to fall below flood stage
early tomorrow afternoon and continue falling to 8.7 feet
Wednesday evening.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
MM373
WGUS84 KMOB 231442
FLSMOB
Flood Statement
National Weather Service Mobile AL
942 AM CDT Sat Apr 23 2022
...The Flood Warning is extended for the following river in
Mississippi...
Leaf Near Mclain affecting Greene, Perry and George Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-240700-
/O.EXT.KMOB.FL.W.0036.000000T0000Z-220424T0700Z/
/MCLM6.1.ER.220418T2002Z.220421T0530Z.220424T0100Z.NO/
942 AM CDT Sat Apr 23 2022
...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf Near Mclain.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Saturday the stage was 19.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:15 AM CDT Saturday was 20.4 feet.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 10.8 feet Thursday
morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$213
WGUS84 KMOB 240208
FLSMOB
Flood Statement
National Weather Service Mobile AL
908 PM CDT Sat Apr 23 2022
...The Flood Warning is cancelled for the following rivers in
Mississippi...
Leaf Near Mclain affecting Greene, Perry and George Counties.
MSC039-041-111-240315-
/O.CAN.KMOB.FL.W.0036.000000T0000Z-220424T0208Z/
/MCLM6.1.ER.220418T2002Z.220421T0530Z.220423T2245Z.NO/
908 PM CDT Sat Apr 23 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Leaf Near Mclain.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Saturday the stage was 17.7 feet.
- Forecast...The river is expected to fall to 10.3 feet
Thursday evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 18, 6:20 AM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Apr 18, 6:20 AM CDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
620 AM CDT Mon Apr 18 2022
.AVIATION...
12Z issuance...MVFR ceilings will become VFR by late morning with
VFR conditions prevailing through the remainder of the period.
/13
&&
.PREV DISCUSSION... /issued 501 AM CDT Mon Apr 18 2022/
NEAR TERM UPDATE /Now Through Tuesday/...A cold front will move east of
the area by late this morning. In advance of the front, a few light
showers are possible over eastern portions of the area early this
morning. As the eastern states upper trough moves east an upper
level northwest flow will develop across the area with building high
pressure at the sfc. The resulting deep layer northerly flow will
bring a cooler and much drier airmass into the area through Tuesday.
High temperatures will be in the low to mid 70s northwest of I-65 to
the upper 70s south and east of I-65. Lows tonight will be in the
mid and upper 40s inland to mid 50s along the coast. Highs on
Tuesday will be in the upper 60s and low 70s. /13
SHORT TERM /Tuesday night Through Wednesday night/...Broad upper
level ridging quickly slides across the eastern CONUS through
Wednesday night as an upper shortwave traverses the northern
Plains and Upper Mississippi Valley regions. High pressure over
the Southeast gradually slides out over the western Atlantic on
Wednesday where it will become anchored through much of the week.
As a result, northeasterly surface winds will become southeasterly.
With the dominating high pressure in place, conditions will
remain dry through Wednesday night. Will likely see an increase
in clouds on Wednesday as upper level moisture increases and a
few weak perturbations move within the upper flow. Although, any
clouds should begin to clear out through Wednesday night. Lows
Tuesday night will be in the mid 40s to mid 50s increasing to the
lower 50s to lower 60s by Wednesday night. Highs on Wednesday are
expected to reach the mid to upper 70s. /14
EXTENDED TERM /Thursday Through Sunday/...Upper level ridging
will begin to build back into the region through Friday while
becoming phased with another upper ridge over much of the central
CONUS. The result of this will be an expansive upper ridge over
much of the eastern and central CONUS towards the end of the work
week. An upper trough will then dig across the western and
central CONUS over the weekend, causing the upper ridge to slide
over the Eastern Seaboard. Surface ridging extending from the
high pressure over the western Atlantic remains in place over the
Southeastern through Saturday, before slightly weakening on
Sunday as a cold front approaches from the west. Subsidence from
the stacked upper ridge and surface high pressure will maintain
dry conditions under mostly clear skies through the weekend.
Temperatures will also warm significantly throughout the period
due to the influence of the upper ridge with highs expected to
reach the mid to upper 80s over the weekend. /14
MARINE...A moderate northerly flow will develop today in
the wake of a cold front. Strong northerly flow will develop
tonight, along with building seas. Winds will gradually decrease by
Tuesday afternoon, becoming northeasterly. Moderate to at times
strong east to southeasterly flow is anticipated through the
remainder of the week. /13
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...Small Craft Advisory from 7 PM this evening to 1 PM CDT Tuesday
for GMZ630>632-650-655-670-675.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Local storm report, Apr 18, 6:12 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
612 AM CDT MON APR 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM TSTM WND DMG 2 WNW ENSLEY 30.54N 87.30W
04/17/2022 ESCAMBIA FL BROADCAST MEDIA
PHOTOS RELAYED VIA SOCIAL MEDIA OF DOWNED
TREES AND A DAMAGED FENCE NEAR THE OAK
MEADOW NEIGHBORHOOD.
&&Local storm report, Apr 18, 6:50 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
650 AM CDT MON APR 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM TSTM WND DMG 1 SW MILTON 30.63N 87.05W
04/17/2022 SANTA ROSA FL EMERGENCY MNGR
MULTIPLE STRUCTURES DAMAGED DUE TO DOWNED
TREES IN THE MILTON COMMUNITY.
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:38 PM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry, Wayne | 52 min |
| Apr 17, 8:12 PM CDT | Severe Thunderstorm Warning | MOB | Wayne | 48 min |
| Apr 17, 8:13 PM CDT | Tornado Warning | MOB | Perry | 32 min |
| Apr 17, 8:25 PM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry, Stone, Wayne | 50 min |
| Apr 17, 8:57 PM CDT | Tornado Warning | MOB | Greene, Perry | 33 min |
| Apr 17, 9:03 PM CDT | Tornado Warning | MOB | Greene | 27 min |
| Apr 17, 9:07 PM CDT | Severe Thunderstorm Warning | MOB | George, Greene, Perry | 53 min |
| Apr 17, 9:08 PM CDT | Flash Flood Warning | MOB | Greene, Perry, Wayne | 6 hr |
| Apr 17, 9:17 PM CDT | Severe Thunderstorm Warning | MOB | George, Stone | 28 min |
| Apr 17, 9:20 PM CDT | Tornado Warning | MOB | Greene | 22 min |
| Apr 17, 9:56 PM CDT | Severe Thunderstorm Warning | MOB | George | 49 min |
| Apr 18, 12:21 AM CDT | Special Weather Statement | MOB | Greene, Perry | 39 min |
| Apr 18, 8:49 AM CDT | River Flood Warning | MOB | George, Greene, Jackson | 6 days |
Nearby
River Flood Warnings in Mississippi, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.